, Volume 175, Issue 1, pp 141-164

Partial regularity of minimizers of quasiconvex integrals with subquadratic growth

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove partial regularity for minimizers of quasiconvex integrals of the form \(\int\limits_\Omega {F\left( {Du(x)} \right)} \) dx where the integral F(ξ) has subquadratic growth, ie \(\left| {F(\xi )} \right| \le L(1 + |\xi |^p )\) .

Research supported by MURST, Gruppo Nazionale 40%.